| Model Number |
7314P-D |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by an oxygen provider, who stated that the "outer case melted." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The device was returned to devilbiss for evaluation, where it was determined that the unit shows evidence of being operated in an area with a high external heat source.Drive will continue to monitor complaints for any related trends.
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a suction unit by a provider, who stated the unit has "no suction." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The device was returned to devilbiss for evaluation, where it was determined the unit was unable to produce vacuum pressure to specification.The root cause was the umbrella-style check valve that dislodged from the compressor cylinder.Devilbiss has a capa for the check valve complaint.